Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Birth control side effects

Hi! I'm new to this so I don't know if this belongs in this thread.
I'm 18 and have a boyfriend, I was prescribed with Yasmin by my doctor because of my heavy periods, pains, acne...(list goes on) and also contraceptive.
I started taking them 4 days ago, I have General Anxiety Disorder, which before the pill was OK. But after these 4 days I'm just on edge all the time, I'm so nervous and tense!
I feel nauseous most of the day, and fatigued... I'm getting ovary pain, and just pain all over my stomach and I'm bloated...
Need your advice too see if this is normal, and does it go away after a while?

Thank you!
1 Responses
Avatar universal
I had the same problem with the first pill I took. It made me weepy and anxious. I was severely depressed for a few days before I figured out that it could be the pill that was doing this to me. I went back to the doctor, and she changed the pill she gave me. The new pill was better. It still caused some anxiety, but the episodes were far and few between, and my body got used to it. If the anxiety is too much, i suggest going back and asking the doctor to change the pill. Sometimes just varying the dose or the composition helps!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.